Feeling unwell

Feeling unwell

Hi folks I've not posted for a wee while as have been struggling a wee bit, well I'm back in bed again and have been since Monday night.iwas really looking forward to going to my Grandaughters sports day but will not make it, I think I've got a virus as I'm at boiling point at night and my heads been pounding all week I will give it the weekend and if no better I'll go to the GP on Monday, I'm on Benepali and Methetrexate plus my other tablets and I'm seriously thinking off stopping them as they are causing me various illnesses and although I know I would need my sticks or crucches it's got to be better than this because it's getting me very down and at times I wish I wasn't here anymore, this RA really knows how to kick you in the teeth when your struggling and if only joe public knew how this disease affects us, I'm away for a nap now and sorry if I've bored you's to death with my troubles but it's only you lovely Fock on this site know what we go through

5 Replies

oldestnewest
  • Hello Popsmith. I'm so sorry you're feeling so rough at the moment. You certainly look miserable. The problem with a chronic illness is that you can feel really bad some days and a bit better the next. When you throw in something else, even a cold, it just drags you down further. I'm no expert but I think you'll find people on this site who will be supportive and it makes things a little easier to cope with knowing that others are all wishing you a speedy recovery. Take care. ToD xx

  • You do look done in, whatever it is it's knocked the stuffing out of you hasn't it? Are you not able to get an emergency appointment at your Surgery? It's just with it being weekend, if it is a virus you could be starting antibiotics.

    Promise you won't just stop your meds without talking to your Rheumy or nurse. Imagine feeling as you are now plus your joints starting acting up. Not sure what use your sticks or crutches would be then! I wonder about your bio-similar, is Benepali as effective as Enbrel? This is from the ARUK site

    This new drug is referred to as a 'bio-similar' because it's meant to act in the same way as the original drug. Because this drug is newer, we don't yet know as much about it in terms of safety and effectiveness in all the situations described in this leaflet.

    Take good care Popsmith & rest up. x

  • It worked for the first few months then I think it stopped working I've been on it since August and I'm coming round to the conclusion it was the Benepali that infected my gallbladder as I was in hospital 2 a month ago I'm waiting to get my gallbladder out , they thought it was the methetrexate but I've been on that for 3 years and not had any problems, thanks for the replys it lifted the gloom

  • So sorry you are feeling poorly popsmith1874

    Just hope you find something soon to get you back to your usual self . Have to say you dont look your best at the moment..

    Take care,speedy recovery.

    Crusee

    XX

  • Aw pops! Sending a wee ((hug)) and hoping you're feeling a bit better soon. RA and med side effects are bad enough but when a wee sniffle wades in too it seems like all hell gets let loose doesn't it! M x

You may also like...